# SDR F6LM9594

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6093B
- Make and model: Snias AS350B2
- Aircraft serial: 2670
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Firewall
- Part number: 350A5801100801
- Condition: Cracked
- Location: Top Corner
- Part time: 94 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AT THE UPPER SUPPORT CORNERS. THIS FIREWALL WAS INSTALLED FOR 93 HOURS  REPLACED THE FIRE WALL. ON INSTALLATION WE HAD TO SHIM THE LEGS TO GET A STRESS FREE INSTALLATION, USED MGB UPPER COWLS TO POSITION FIREWALL PRIOR TO FINAL TIGHTENING AJUSTED ENGINE COWL LATCHES TO  NOT PULL VERY TIGHT ON THE RUBBER STOPS AS TO NOT LOAD THE FIREWALL.
